# SDR FDEA201107283005

- Difficulty date: July 28, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 470 S22-23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY INSTALLED SKIN REPAIR AT BS 470 BETWEEN S22R-S23R DOES NOT COMPLY WITH CURRENT SRM REQUIREMENTS.  REMOVED REPAIR, COMPLIED IAW EA F- 5330-147725.  MAJOR REPAIR.
